Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome! Thanks for asking your question. My name is***** am a licensed veterinarian and I will be assisting you today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- What is the name of the pill?
2- How long has it been since he ate it?
3- Do you have hydrogen peroxide 3%?
Please give me a few minutes to type your answer. Thank you.
Friend, 20mg of Lisinopril is not going to be toxic to a 80 lbs Max, no symptoms expected. As far as the hydrochlorothiazide this will not be toxic either. But, it could make him drink and urinate more than usual for the day. I would not induce vomiting with peroxide, just keep plenty of water available, he will be fine.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.